Epireflections which are completions
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 33 (1992) no. 1, p. 71-93
@article{CTGDC_1992__33_1_71_0,
     author = {Brummer, G. C. L. and Giuli, E. and Herrlich, Horst},
     title = {Epireflections which are completions},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {33},
     number = {1},
     year = {1992},
     pages = {71-93},
     zbl = {0760.18004},
     mrnumber = {1163428},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1992__33_1_71_0}
}
Brummer, G. C. L.; Giuli, E.; Herrlich, H. Epireflections which are completions. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 33 (1992) no. 1, pp. 71-93. http://www.numdam.org/item/CTGDC_1992__33_1_71_0/

1 P. Alexandroff and P. Urysohn, Zur Theorie der topologischen Räume, Math. Ann. 92 (1924) 258-266. | JFM 50.0128.06 | MR 1512213

2 P.D. Bacsich, An epi-reflector for universal theories, Canad. Math. Bull. 16 (1973) 167-171. | MR 335589 | Zbl 0265.08008

3 B. Banaschewski, Projective covers in categories of topological spaces and topological algebras, General Topology and its Relations to Modern Analysis and Algebra (Proc. Conf. Kanpur 1968, Academia, Prague-Academic Press, New York, 1971) pp. 63-91. | MR 284388 | Zbl 0227.54005

4 B. Banaschewski, G .C .L . Brümmer and K.A. Hardie, Biframes and bispaces, Quaestiones Math. 6 (1983) 13-25. | MR 700237 | Zbl 0513.06005

5 B. Banaschewski and G. Bruns, Injective hulls in the category of distributive lattices, J. Reine Angew. Math. 232 (1968) 102-109. | MR 237607 | Zbl 0186.30606

6 B. Banaschewski and H. Herrlich, Subcategories defined by implications, Houston J. Math. 2 (1977) 149-171. | MR 401867 | Zbl 0344.18002

7 H.L. Bentley and H. Herrlich, Completion as reflection, Comment. Math. Univ. Carolin 19 (1978) 541-568. | MR 508960 | Zbl 0407.54020

8 H.L. Bentley and H. Herrlich, Completeness for nearness spaces, Math. Centre Tracts (Amsterdam) 115 (1979) pp. 29-40. | MR 565823 | Zbl 0419.54014

9 M.P. Berri, J.R. Porter and R.M. Stephenson, A survey of minimal topological spaces, General Topology and its Relations to Modern Analysis and Algebra (Proc. Conf. Kanpur 1968, Academia, Prague-Academic Press, New York, 1971) pp. 93-114. | MR 278254 | Zbl 0235.54018

10 G. Birkhoff, The meaning of completeness, Ann. Math. 38 (1937) 57-60. | MR 1503324 | Zbl 0016.08503

11 N. Bourbaki, Eléments de mathematique: Livre III: Topologie Générale, Chapitre 3 (Hermann, Paris, 1960).

12 H.-P. Butzamann and G. Kneis, Cech-Stone compactifications of pseudotopological spaces, Math. Nachr. 128 (1986) 259-264. | MR 855961 | Zbl 0602.54027

13 G.C.L. Brümmer, On the non-unique extension of topological to bitopological properties, Categorical aspects of Topology and Analysis, Lecture Notes in Math. 915 (Springer, Berlin, 1982) pp. 50-67. | MR 659883 | Zbl 0491.54025

14 A. Császár, Fondements de la topologie générale, (Akademiai Kiado, Budapest, 1960). | MR 113205 | Zbl 0091.35702

15 A. Császár, Foundations of general topology (Revised and extended edition of [14]) (Pergamon Press, Oxford, 1963). | MR 157340 | Zbl 0108.35304

16 D. Dikranjan and E. Giuli, Urysohn-closed spaces: old and new, unpublished manuscript, University of L'Aquila, 1984.

17 D. Dikranjan and E. Giuli, Ordinal invariants and epimorphisms in categories of weak Hausdorff spaces, Comment. Math. Univ. Carolin. 27 (1986) 395-417. | MR 857557 | Zbl 0627.54005

18 D. Dikranjan and E. Giuli, Closure operators I, Topology Appl. 27 (1987) 129-143. | MR 911687 | Zbl 0634.54008

19 D. Dikranjan and E. Giuli, S(n)-θ-closed spaces, Topology Appl. 28 (1988) 59-74. | MR 927282 | Zbl 0658.54015

20 D. Dikranjan and E. Giuli, Epimorphisms in categories of convergence spaces, preprint, University of L'Aquila, 1988. | MR 927282

21 D. Dikranjan and E. Giuli, Epimorphisms and completeness in categories of modules, preprint, University of L'Aquila, 1990.

22 D. Dikranjan, E. Giuli and W. Tholen, Closure operators II, in: Categorical Topology (Proc. Conf., Prague, 1988), 297-335, World Sci. Publ., Singapore, 1989. | MR 1047909

23 H. Ehrig and H. Herrlich, The construct PRO of projection spaces: its internal structure, in: Categorical methods in Computer Science, Lecture Notes in Computer Science 393 (Springer-Verlag, Berlin, 1989), 286-293. | MR 1048368 | Zbl 0734.68010

24 P. Fletcher and W.F. Lindgren, Quasi-uniform spaces, (Marcel Dekker, New York, 1982). | MR 660063 | Zbl 0501.54018

25 C.R.A. Gilmour, Realcompact Alexandroff spaces and regular σ- frames. Thesis, Univ. Cape Town, 1981. Reprinted as Math. Monographs Univ. Cape Town, no. 3, Cape Town, 1985. | MR 814494 | Zbl 0601.54019

26 E. Giuli, On m-projection spaces. Preprint, University of L'Aquila, 1989.

27 E. Giuli and M. Hušek, A diagonal theorem for epireflective subcategories of Top and co-well-poweredness, Ann. Mat. Pura Appl. 145 (1986) 337-346. | MR 886716 | Zbl 0617.54006

28 E. Giuli and S. Salbany, 2T0-spaces and closure operators, Seminarberichte Fach. Math. und Inf. (Fern Universität Ha-gen) 28 (1988) 11-40.

29 E. Giuli and P. Simon, Spaces in which every bounded subset is Hausdorff, Topology Appl. 37 (1990), 267-274. | MR 1082937 | Zbl 0719.54009

30 H. Gordon, Rings of functions determined by zero-sets, Pacific J. Math. 36 (1971) 133-157. | MR 320996 | Zbl 0185.38803

31 A.W. Hager, Some nearly fine uniform spaces, Proc. London Math. Soc. 28 (1974) 537-546. | MR 397670 | Zbl 0284.54017

32 H. Herrlich, Categorical Topology, Gen. Topology Appl. 1 (1971) 1-15. | MR 283744 | Zbl 0215.51501

33 H. Herrlich, Cartesian closed topological categories, Math. Colloq. Univ. Cape Town 9 (1974) 1-16. | MR 460414 | Zbl 0318.18011

34 H. Herrlich, Categorical Topology 1971-1981, General Topology and its Applications to Modern Analysis and Algebra V, Proc. Symp. Prague 1981, (Heldermann Verlag, Berlin 1982) pp. 272-383. | MR 698425 | Zbl 0502.54001

35 H. Herrlich, Topological structures and injectivity, Rend. Circ. Mat. Palermo Suppl. 12 (1986) 87-92. | MR 853149 | Zbl 0589.54018

36 H. Herrlich and G.E. Strecker, Category Theory (Heldermann Verlag, 2a Ed., 1979). | MR 571016 | Zbl 0437.18001

37 R.-E. Hoffmann, (E, M)-universally topological functors, Habilitationsschrift, Univ. Düsseldorl, 1974.

38 R.-E. Hoffmann, Topological functors admitting generalized Cauchy-completions, Categorical Topology, Lecture Notes in Math. 540 (Springer, Berlin, 1976) pp. 286-344. | MR 644648 | Zbl 0421.18002

39 J.M. Howie and J. Isbell, Epimorphisms and dominions II, J. Algebra 6 (1967) 7-21. | MR 209203 | Zbl 0211.33303

40 H. Hogbe-Nlend, Théorie des bornologies et applications, Lecture Notes in Math. 213 (Springer-Verlag, 1971). | MR 625157 | Zbl 0225.46005

41 J.R. Isbell, Uniform Spaces, (Amer. Math. Soc., Providence RI, 1964). | MR 170323 | Zbl 0124.15601

42 J.R. Isbell, Epimorphisms and dominions, Proc. Confer. Categorical Algebra (La Jolla, 1965) (Springer, Berlin, 1966) pp. 232-246. | MR 209202 | Zbl 0194.01601

43 J.C. Kelly, Bitopological spaces, Proc. London Math. Soc. (3) 13 (1963) 71-89. | MR 143169 | Zbl 0107.16401

44 E.W. Kiss, L. Marki, P. Prohle and W. Tholen, Compendium on amalgamation, congruence extension, epimorphisms, residual smallness and injectivity, Studia Sci. Math. Hungar. 18 (1983) 79-141. | MR 759319 | Zbl 0549.08001

45 Th. Marny, On epireflective subcategories of topological categories, General Topology Appl. 10 (1979) 175-181. | MR 527843 | Zbl 0415.54007

46 G. Preuss, Some categorical aspects of simplicial complexes Quaestiones Math. 6 (1983) 313-322. | MR 734652 | Zbl 0535.18007

47 S. Salbany, Bitopological spaces, compactifications and completions, Ph.D. thesis, Univ. Cape Town, 1970. Reprinted as Math. Monographs Univ. Cape Town, no. 1, 1974. | MR 425919 | Zbl 0353.54021

48 J. Schröder, The category of Urysohn spaces is not co-well-powered, Topology Appl. 16 (1983) 237-241. | MR 722116 | Zbl 0534.54004

49 D. Scott, Continuous lattices, Lecture Notes in Math. 274 (Springer, Berlin, 1972) pp. 97-136. | MR 404073 | Zbl 0239.54006

50 M. Sobral, Absolutely closed spaces and categories of algebras, Portugaliae Math. 47 (1990), 341-351. | MR 1090472 | Zbl 0732.18001

51 R.M. Stephenson, Jr., Some unsolved problems concerning P-minimal and P-closed spaces, in: Proc. Charlotte Topol. Conf. (Academic Press, New York, 1974) 249-257. | MR 448305 | Zbl 0348.54012

52 W. Tholen, Injective objects and cogenerating sets, J. Algebra 73 (1981) 139-155. | MR 641637 | Zbl 0487.18014

53 A. Weil, Sur les espaces a structure uniforme et sur la topologie générale, Hermann, Paris, 1937. | JFM 63.0569.04 | Zbl 0019.18604

54 S. Weck-Schwarz, T0-objects and separated objects in topological categories, preprint, 1988. | MR 1123910 | Zbl 0756.54011

55 S. Weck-Schwarz, Cartesisch abgeschlossene monotopologische Hüllen and die Rolle der T0 -Reflexion. Dissertation, Univ. Hannover 1988. | Zbl 1077.54500